# SDR AALA202401023483

- Difficulty date: December 28, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 78,705 hours, 31,841 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Part number: UNKNOWN
- Condition: Loose
- Location: Zone 700 - Gears
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AIRCRAFT RETURNED TO ATL DUE TO AFTER LANDING GEAR RETRACTION, LANDING GEAR  DOORS NOT CLOSED MESSAGE ON ECAM. FLIGHT CREW CYCLED GEAR AS PER PROCEDURE LEFT GEAR #1 INDICATED AMBER AND OPEN. STAYED BELOW ALL AIRSPEED RESTRICTIONS DURING FLIGHT. MAINTENANCE FOUND PROXIMITY SENSOR 29GA TARGET BOTTOM BOLT TAB WASHER UNLOCKED ALLOWING THE BOLT TO BACK OUT. MAINTENANCE INSTALLED BOLT AND LOCKED THE TAB WASHER ON THE TARGET PER CMM 32-31-33. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
